Our daughter has been in St Vincent's hospital for six days under the care of an immunologist and neurologist.
She has been now been diagnosed with POTS Syndrome or POTS Syndrome type symptoms (Google POTS and Gardasil and see others that have faced this).
She had an EEG in June which showed disrthmia, but the most recent showed a vast improvement. On seeing this the neurologist commented that he could see the possible link between the 2nd dose of Gardasil and her subsequent health issues, he is investigating 17 other similar cases and is to write a paper on this.
Sometimes she shows signs of improvement and then she falls back. Certainly she is more gregarious and cheerful. but she has severe respiratory isues including having had two asthma attacks on the weekend that required Ventolin and oxygen. She also has tachchardia issues and the temors remain in her right leg. Any form of exercise, even a 100m walk, exhausts her.
To date she is taking no medications and we are keen to maintain this as long as we can as the thought of further chemicals in her body is an issue.
What is becoming apparent to me is that Gardasil clearly is an issue with some people and I supect those with AID type issues or a predisposition to AID (genetic?), face a challenge when it comes to the use of Gardasil.
If you read this and have a family history of Auto Immune Disease or your child has or could suffer from Glandular Fever, Epstein Barr, CFS etc - then please inform yourself PRIOR to having your child (or yourself) vaccinated.